Hi, i was wondering could i be pregnant if i take birth control (Loestrin24 Fe) When i first started taking birth control i threw up the first morning, and that was the only time i threw up while taking Loestrin. And during the first month i was spotting and i eventually got my period on normal timing. now its my 2nd month and i havent missed any days taking the pill, but i have been having unprotected sex, and my stomach looks a little bigger, and if am in heat for to long my stomach starts to hurt and i feel like i have to throw up, i havent been spotting like the first month but if i just put any pressure on my stomach it hurts, it hurts when i lay on my belly too. but today around 9:30 am i threw up. I feel like i have been more tired and if i sit down for a while and then stand up i feel dizzy, im not sure if this is all from the pill, but i am having very different symtoms (symptoms) now then the first month taking the pill
Thank you please let me know what you think about this!
there's always the chance you could be pregnant even though you are taking the pill. If you have been taking it correctly, however, it is very unlikely. There are other reasons to be having nausea, including taking the pill. You're stomach would certainly not looking larger due to pregnancy yet. Perhaps you had a large lunch, or are swelling up a bit from the heat. I think your mind is playing tricks on you! The only way to know for sure is to take a pregnancy test. I'm going to bet it will be negative.....good luck and don't worry so much. oh, one more thing. the birth control makes me throw up if I miss a pill and have to take two the next day. That's why i suspect this is your problem. I'm glad you are being responsible though and taking it.....if you continue to feel sick, you should talk to your doctor. It might not be the best choice of pill for you. :)
i took a test and it said negetive, and i have been taking my pills eveyday, just not the same times, like on my first month i took the pill at 8:50pm everyday and now i take my pill at 7:20pm to 10:30pm [in between those times] so could this make me not have a period, or make it come late? but i have been taking them everyday and havent missed any days. Thank please write back soon =]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.